MathSciNet Relay Station
MathSciNet bibliographic data
MR2960800 54E35 (28A80 68U10 94A08)
Kunze, H.; La Torre, D.; Mendivil, F.; Vrscay, E. R. Generalized fractal transforms and self-similar objects in cone metric spaces. Comput. Math. Appl. 64 (2012), no. 6, 1761–1769.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement